... I am always
26 Dec 2011
It is possible that the weight gain is caused by specific factors besides the medicine -- or a combination of factors that may or may not include lisinopril.
Lsinopril and weight gain is that rapid weight gain (more than three to five pounds in a week) is a possible sign of congestive heart failure. Therefore, you should contact your doc: Unexplained, rapid weight gain; Swelling of the feet, ankles or legs, which could also be called bloating.
Take care, best wishes!
27 Dec 2011
Lisinopril is a diuretic as well as a beta blocker. The bloating, being tired and weight gain are signs of Edema, or a water weight. Cutting down on your food intake will not make it go away but going on a salt free diet will be helpful. Lisinoprin can be a direct cause of the edema if you are diuretic resistance. Weigh yourself everyday and if you gain more then 3pounds in a day or 5 pounds in a week check in with your doctor as this is a major problem because these are signs of heart failure.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I quit taking in January, but three months later I am still experiencing swelling in hands and feet and significant weight gain/bloating of the ...
2 answers • 7 Apr 2010
Unexplained gain of 7-10 lbs in 1 month. I have never had a weight problem? I also have feelings of bloating and distended stomach. I am a healthy 48 ...
1 answer • 27 Jul 2010
I started taking gabapentin about 3 weeks ago, I am taking 1800mg and it is working wonders. I am concerned however, about the weight gain and ...
2 answers • 1 Dec 2011
I feel great on Viibryd, but I have gas, bloating, gained weight and can't stop eating, Will these side effects go away??? Or am I going to blow ...
4 answers • 25 Jul 2012
I've read a lot of the questions and answers about the weight gain caused from Gabapentin and some said it was a water or bloating reason, and I ...
3 answers • 25 Jan 2015